# SDR SA05065

- Difficulty date: June 6, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRANCE DOOR SLIDE LIGHT HARNESS FOUND ROUTED INCORRECTLY.  MX CORRECTLY ROUTED LT AFT ENTRANCE DOOR SLIDE LIGHT HARNESS.
